# SDR CA050824017

- Difficulty date: August 19, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Pilats PC6
- Engine: Pwa PT6A27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CLIMB, ENGINE TORQUE WAS REPORTED TO FLUCTUATE FOLLOWED BY WHITE SMOKE EMANATING FROM THE EXHAUST.  THE ENGINE WAS SHUT DOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED LOW ENGINE OIL QUALITY AND TORSION DAMAGE OF THE EXHAUST CASE.  THE ENGINE HAD BEEN OVERHAULED 12 HOURS PRIOR TO THE INCIDENT.  PWC WILL MONITOR THE INVESTIGATION OF THIS EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
